# SDR SWAA2013101121077

- Difficulty date: September 26, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 9911813
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SPLICE STRAP CORRODED.  R &R STRAP IAW DRAWING & SRM.
